Alert archive / Indiana / River Flood Warnings in 2018
River Flood Warning 77, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Nov 3, 2018, 3:00 PM EDT for Adams County, Wells County, Indiana. It took effect at Nov 3, 2018, 5:23 PM EDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2018, 3:00 PM EDT (19:00 UTC)
- In effect from
- Nov 3, 2018, 5:23 PM EDT
- Expired
- Nov 5, 2018, 7:32 AM EST
- In force
- 39 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Adams County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 94 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Linn Grove (LYNI3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03322900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
640 WGUS43 KIWX 031900 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Northern Indiana 300 PM EDT Sat Nov 3 2018 ...The National Weather Service in Northern Indiana has issued a Flood Warning for the following rivers... Wabash River near Linn Grove affecting Adams and Wells Counties .Heavy rainfall that occurred late this week resulted in a steady rise of water on the Wabash River at Linn Grove. The waters continue to rise at this time, and are forecast to be nearly steady through early Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to NOAA Weather Radio or local media for further statements and updated forecasts. Detailed river forecasts and more information can be found on the internet at www.weather.gov/iwx under Rivers and Lakes. All times are in Eastern Time. This statement will be updated in about 24 hours or sooner if necessary. && INC001-179-041859- /O.NEW.KIWX.FL.W.0077.181103T2123Z-181105T1500Z/ /LYNI3.1.ER.181103T2123Z.181104T0000Z.181104T1500Z.NO/ 300 PM EDT Sat Nov 3 2018 The National Weather Service in Northern Indiana has issued a * Flood Warning for The Wabash River near Linn Grove * until Monday morning. * At 2 PM Saturday the stage was 10.9 feet and rising. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will rise above flood stage Saturday afternoon and crest near 11.1 feet around 1 AM Sunday November 4 and fall below flood stage around 10 AM Sunday November 4. * At 11.0 feet...Agricultural flooding begins. Low lands east of Geneva begin to flood. * This crest compares to a previous crest of 11.6 feet which occurred on Dec 7 2011. && LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502 $$
4 follow-up statements
560
WGUS83 KIWX 040219
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1019 PM EDT Sat Nov 3 2018
...The Flood Warning has been extended for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
...The Flood Warning continues for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
.Recent heavy rainfall resulted in rising water on area rivers.
Additional periods of heavy rain are expected on Sunday
through Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-050219-
/O.CON.KIWX.FL.W.0077.000000T0000Z-181105T1500Z/
/LYNI3.1.ER.181103T2025Z.181104T0145Z.181104T1500Z.NO/
1019 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Wabash River near Linn Grove
* until Monday morning.
* At 10 PM Saturday the stage was 11.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river is cresting at 11.2 feet and will fall below
flood stage around 10 AM Sunday November 4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of
Geneva begin to flood.
* This crest compares to a previous crest of 11.6 feet which occurred
on Dec 7 2011.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
OHC003-125-137-050219-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0600Z.181104T2024Z.NO/
1019 PM EDT Sat Nov 3 2018
The Flood Warning has been extended for
The Auglaize River near Fort Jennings
* until Monday afternoon.
* At 9 PM Saturday the stage was 14.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 14.3 feet around 1
AM Sunday November 4 and fall below flood stage around 3 PM
Sunday November 4.
* This crest compares to a previous crest of 14.6 feet which occurred
on Jan 14 2013.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-050219-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181107T1800Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181106T1800Z.NO/
1019 PM EDT Sat Nov 3 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Wednesday afternoon.
* At 10 PM Saturday the stage was 17.4 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.5 feet around 1
AM Tuesday November 6 and fall below flood stage around 1 PM
Tuesday November 6.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred
on Mar 14 2010.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-050219-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-181107T1000Z/
/STRO1.1.ER.181104T0600Z.181105T0600Z.181106T1000Z.NO/
1019 PM EDT Sat Nov 3 2018
The Flood Warning has been extended for
The Tiffin River near Stryker
* until late Tuesday night.
* At 9 PM Saturday the stage was 10.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early Sunday
morning and crest near 11.9 feet around 1 AM Monday November 5
and fall below flood stage around 5 AM Tuesday November 6.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$319
WGUS83 KIWX 041522
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1022 AM EST Sun Nov 4 2018
...The Flood Warning has been extended for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
...The Flood Warning continues for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
.The combination of heavy rainfall late last week and upcoming rain
in the forecast for early this week has resulted in rising waters on
area rivers. Minor flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-051521-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-181105T2100Z/
/LYNI3.1.ER.181103T2025Z.181104T1215Z.181104T2100Z.NO/
1022 AM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Wabash River near Linn Grove
* until Monday afternoon.
* At 10 AM Sunday the stage was 11.3 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 4 PM Sunday November 4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of
Geneva begin to flood.
* This crest compares to a previous crest of 11.6 feet which occurred
on Dec 7 2011.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
OHC003-125-137-051521-
/O.CON.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0245Z.181104T2024Z.NO/
1022 AM EST Sun Nov 4 2018
The Flood Warning continues for
The Auglaize River near Fort Jennings
* until Monday afternoon.
* At 9 AM Sunday the stage was 13.9 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will fall below the 13.0 foot flood stage
around 3 PM Sunday November 4.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.6 feet which occurred
on Dec 7 2011.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-051521-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181108T0000Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181107T0000Z.NO/
1022 AM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Wednesday evening.
* At 10 AM Sunday the stage was 16.7 feet and falling.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage early Tuesday
morning and crest near 17.2 feet around 1 PM Tuesday November 6
and fall below flood stage around 7 PM Tuesday November 6.
* At 17.0 feet...Agricultural flooding occurs along the river in
northern...central and eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred
on Mar 14 2010.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-051521-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-000000T0000Z/
/STRO1.1.ER.181104T0610Z.181105T0000Z.000000T0000Z.NO/
1022 AM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Tiffin River near Stryker
* until further notice.
* At 9 AM Sunday the stage was 11.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.7 feet around 1
AM Monday November 5 and begin falling.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$929
WGUS83 KIWX 050208
FLSIWX
Flood Statement
National Weather Service Northern Indiana
908 PM EST Sun Nov 4 2018
...The Flood Warning is cancelled for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
...The Flood Warning has been extended for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
...The Flood Warning continues for the following rivers...
Wabash River near Bluffton affecting Wells County
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.The combination of heavy rainfall late last week and upcoming rain
in the forecast for early this week has resulted in rising waters on
area rivers. Minor flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-060145-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-181106T0145Z/
/LYNI3.1.ER.181103T2025Z.181104T1215Z.181105T0145Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Wabash River near Linn Grove
* until Monday evening.
* At 9 PM Sunday the stage was 11.0 feet and steady.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 8 PM Sunday November 4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of
Geneva begin to flood.
* This crest compares to a previous crest of 11.5 feet which occurred
on Dec 1 2011.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-060207-
/O.CON.KIWX.FL.W.0078.000000T0000Z-181106T0600Z/
/BLFI3.1.ER.181104T1752Z.181105T0145Z.181105T0600Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning continues for
The Wabash River near Bluffton
* until late Monday night.
* At 9 PM Sunday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 1 AM Monday November 5.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Mar 16 2010.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-060207-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181108T1030Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181107T1030Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until late Wednesday night.
* At 8 PM Sunday the stage was 16.4 feet and falling.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Monday morning
and crest near 17.7 feet around 1 AM Tuesday November 6 and fall
below flood stage around 5 AM Wednesday November 7.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
* This crest compares to a previous crest of 18.1 feet which occurred
on Feb 26 2018.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-060207-
/O.CON.KIWX.FL.W.0076.000000T0000Z-000000T0000Z/
/STRO1.1.ER.181104T0610Z.181105T0100Z.000000T0000Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning continues for
The Tiffin River near Stryker
* until further notice.
* At 8 PM Sunday the stage was 11.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
OHC003-125-137-050238-
/O.CAN.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0245Z.181104T2303Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning is cancelled for
The Auglaize River near Fort Jennings
* At 8 PM Sunday the stage was 12.6 feet
* Flood stage is 13.0 feet.
* The river fell below flood stage Sunday evening.
* Forecast...The river will fall to near 11.4 feet around 1 AM
Monday November 5.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 12.7 feet which occurred
on Jul 7 2003.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$519 WGUS83 KIWX 051232 FLSIWX Flood Statement National Weather Service Northern Indiana 732 AM EST Mon Nov 5 2018 ...The Flood Warning is cancelled for the following rivers... Wabash River near Linn Grove affecting Adams and Wells Counties .Recent rainfall led to rises on the Wabash River earlier this weekend. River levels have fallen below flood stage and will continue to fall this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to NOAA Weather Radio or local media for further statements and updated forecasts. Detailed river forecasts and more information can be found on the internet at www.weather.gov/iwx under Rivers and Lakes. All times are in Eastern Time. This statement will be updated in about 24 hours or sooner if necessary. && INC001-179-051302- /O.CAN.KIWX.FL.W.0077.000000T0000Z-181106T0145Z/ /LYNI3.1.ER.181103T2025Z.181104T1215Z.181105T0200Z.NO/ 732 AM EST Mon Nov 5 2018 The Flood Warning is cancelled for The Wabash River near Linn Grove * At 7 AM Monday the stage was 10.5 feet * Flood stage is 11.0 feet. * The river fell below flood stage last night. * Forecast...The river will fall to near 8.4 feet around 1 PM Monday November 5. * At 11.0 feet...Agricultural flooding begins. Low lands east of Geneva begin to flood. && LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Nov 3, 2:45 PM EDT, 15 minutes earlier.
Area forecast discussion, Nov 3, 2:45 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 245 PM EDT Sat Nov 3 2018 .SYNOPSIS... Issued at 243 PM EDT Sat Nov 3 2018 A warm front will bring increasing clouds and perhaps a few showers to the area tonight into Sunday morning, best chances across northwest Indiana and southwest Lower Michigan. Lows tonight will range between the upper 30s to mid 40s. An active weather pattern is then expected later Sunday into next week with several periods of rain and near normal temperatures trending cold for the second half of next week. && .SHORT TERM...(This Evening through Sunday Night) Issued at 243 PM EDT Sat Nov 3 2018 Clouds will continue to increase across the area as deepening trough digs into the central Plains. Warm air advection rain was already underway across much of Iowa southeast to SW Illinois. Models agree on increasing isentropic lift moving in after 00Z mainly across far NW areas but even some sprinkles or light showers may make it across much of the area. Have made some adjustments to reflect this based on trends and also surrounding office input. A brief lull should occur in any precip (although some concerns could be some lingering rain showers after 12Z far NW) as low pressure rapidly deepens in response to approaching trough. Low will track well northwest of the area from Iowa into Wisconsin. Strong southeast to south winds will bring an influx of PWATS over 0.75" to shy of 1" and forcing will dramatically increase to bring a round of rainfall to the area, approaching western locations around 18Z and then working east into Sunday evening. Fast movement of the system will keep overall precip amounts limited to roughly 0.25-0.33 inches. Can't rule out a stray storm embedded in the area due to the strong dynamics, but overall instability will be rather low and should limit lightning production. && .LONG TERM...(Monday through Saturday) Issued at 243 PM EDT Sat Nov 3 2018 Period will start dry, with rain expected to move in late Monday night into Tuesday as 120 kt jet streak accompanies another trough and eventual closed low over the Great Lakes. Rapid surge of moisture will occur to bring an inch or more of rain to the area. Have left slgt chc thunder chances in the south with small window for very limited instability. Hopefully instability will stay nil as extreme helicity/shear values could cause issues for severe potential as deepening sfc low passes over the area. Strong winds will move in behind the front by Tuesday afternoon to usher in coldest air of the season thus far with highs only in the 30s by the weekend. Lake effect rain (and even snow showers by the weekend) will be possible in parts of the period as weak waves move through the flow. Another deep trough will form towards the end of the period with low pressure set to develop and most likely track southeast of the area. Models vary on handling to something to monitor, but could see impacts from it as well. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 120 PM EDT Sat Nov 3 2018 Pockets of cumulus and stratus clouds will track through the area over the next several hours, before a more uniform stratus deck arrives this evening/early tonight. Winds will be rather dynamic through the TAF period with a wind shift anticipated by 00z, followed by increasing wind speeds into Sunday. The culprit behind the increasing wind speeds is a deepening surface low that is forecast to track from the Southern Plains, northward along the mid- Mississippi River Valley through Sunday. The main core of the 850-mb jet is forecast to pass over northeast Illinois after 12Z Sunday. This results in a marginal LLWS scenario at SBN; along the lines of WS020/16040KT. Given marginal nature, I will pass this concern along to future shifts. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Gale Warning from 3 AM Sunday to 1 AM EST Monday for LMZ043-046. && SYNOPSIS...Steinwedel SHORT TERM...Fisher LONG TERM...Fisher AVIATION...Brown Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 3, 4:50 AM EDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 450 AM EDT Sat Nov 3 2018 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-040900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 450 AM EDT Sat Nov 3 2018 /350 AM CDT Sat Nov 3 2018/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rain and gusty winds are likely on Tuesday as a strong storm system moves through the region. Winds could approach advisory level during the day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-040900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 450 AM EDT Sat Nov 3 2018 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and tonight. A Gale Warning is in effect late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Gale Warning is in effect Sunday into Sunday night. Hazardous conditions are then once again expected Tuesday into Wednesday. Winds could reach gale force at times during these periods.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 4:35 AM EDT | Gale Warning | IWX | 40 hr |
Nearby
River Flood Warnings in Indiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.